Creatinine

51,439
Discussions
Share your experience
We analyzed what people said about Creatinine
Share your experience

Creatinine

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 41,652 discussions
?
|
im 26 and.mu crea is.7.4. right now im taking meds due to my kidney shrinking. due you have any alternative medicines to lower my creatinine so that I wont undergo dialysis???hope to hear from you soon. thanks

?
Hydronephrosis high creatine can't find cause.
| snowyday
Previous breast cancer her2 positive. Two year chemo one year was trastuzumab. Now very fast have hydronephrosis creatinine at 3.8 low blood pressure other blood test normal high uric acid. Had Ultrasound an CT doctors are puzzled. Have another ultra sound and MRI booked wondering if it's a side effect of isotopes and radiation treatment and monoclonal antibody . Has anyone else had this

?
Elevated creatinine levels, swelling at ankle(chronic/painful), tenderness above both knees WTF
| AndreaToll
Hello everyone!
I recently had a blood test (full CBC and chem panel). My creatinine levels were again high. (don't know the numbers, but, "slightly elevated". They've been elevated in two past blood tests in last 3 years. My dr never addressed this as a problem. I've recently developed chronic swelling in my left ankle (for over a month now) and no manual therapy approach (deep tissue work by neuromuscular/massage tharapis, or extremity adjustments by a chiropractor) have created any reduction. I also noticed swelling in my lymph nodes (most notably) at the elbow- both sides. I have noticeable pain and a little swelling above both knees (lymph node?)I am a 52 yr old athlete and have been too fatigued to exercise, notice other abnormalities like irregular heart beat, and a number of other more minor things. I can't exercise and and exercise is my work (I am fitness trainer and bicycle skills coach and nutritionist). I am concerned. I'll see my dr in two days, and need some direction. My initial concerns are lupus, or glomerulonephritis. I've been in good health until past 2-3 years. Blamed how I felt on nearing (not in yet) menopause and slowing down that goes with entering my 50's. But, I've been active for 30 years and now it's disrupting everything. I also have been consuming alcohol (the only poison I have in my diet) on an almost daily basis for 2-3 years solid. I'm sure there is a connection. I need help. I am afraid I may be fighting a losing battle. Can't imagine remaining this way the rest of my life. HELP!!

?
depakote + creatinine
| UPANDDOWN2
I first started with Lithium when OHSU in Portland, Oregon, decided that I was manic-depressive. I was only 36 years old at the time. My father had just died and I had sold a rental of mine and received $60,000 cash. I was experiencing life and all that it has to offer. A couple of years later, because I was so sick with many of the side-effects from Lithium, they put me on Depakote. Now, 30 years later and taking 1,000 mil. of Depakote, I three years ago developed chronic kidney failure. My doctor showed me my creatinine level and it was 1.83!!!!!!!!!!!!! Normal being 1.2. Since then, they have been checking my creatinine levels and they SPIKE up and down like a bi-polar. First of all I want to say that there is NO test for bi-polar, manic-depression. This is just based on the doctors opinion. My blood level now is 1.53 and today I will had it check since I have STOPPED ALL MEDICATIONS!!!!!!!!!!! For one month I have been Depakote free and I have NEVER FELT BETTER!!!!!!!!!! I will never take another pill

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...